Aa
Aa
A
A
A
Close
1087320 tn?1257895425

Feels like I am on fire..

Okay so I just started treatment Dec 30th.  The very first night was not as bad as I expected, just flu symptoms.  But in the middle of the night, I woke up feeling like half my body was literally on fire from the inside, not the out.  The back of my neck into the back of my head, both my thighs front and back, and the back of my shoulders.  It comes and goes ever since the first night, but when it comes...It is disabling.  I am stuck in bed.  Has anyone ever experienced this?  If so, what the heck is it?  I dont want to be dramatic and call the doctor.  
14 Responses
Sort by: Helpful Oldest Newest
997730 tn?1254278376
Nothing like that with me, I don't think I've read about anyone else.  But I'm still new at all this, maybe someone else here has more info.

Helpful - 0
Avatar universal
Did you mean Nov 30th?  I had no symptoms like the ones you mentioned but if I had I would not hesitate to call my treating physician-at least the nurse-right away.
Helpful - 0
Avatar universal
I started treatment in mid-September.  Took 1st dose of ribavirin at supper and 1st shot of Pegasys before I went to bed.  Within an hour or two of taking the ribavirin (before I had even taken my first dose of interferon) I got this burning feeling over much of my body.  It was quite uncomfortable and annoying for me, but by no means disabling.  I'm wondering if you're having a severe form of what I experienced.....
Within a week or two I developed the more classic "riba-rash" with little red bumps, itching, etc.  Sometimes not too bad, sometimes maddening.
Good luck.
Helpful - 0
179856 tn?1333547362
Call your doctor right away if anything that seems especially unusual should happen that was not listed as a possible side effect.

While most people on here are very knowledgable it is still just the internet - anything that sounds that scary should be reported.
Helpful - 0
Avatar universal
I agree with nygirl7, get it checked out, better to be safe than sorry. i also hate doctors and causing alot of drama, but this tx has caused alot of problems for me, but i keep on keeping on, i want this sickness out of me!!!!
Helpful - 0
Avatar universal
Hi Bellamamma.  I just want to check in to see if you are feeling better.  Hope so, Frank
Helpful - 0
1087320 tn?1257895425
hey guys.  I feel much better, even though next shot is tonite.  Yes, I meant nov 30th, sorry.  Its wierd tho, the feeling of the burning on the 'inside' went away, but it remained on the outside.  I called the doctor, and he squeezed me in for an appt. luckily.  I didn't want to overreact, being as this is my first week.  But I know now that underreacting would be more dangerous.  how do you all feel?
Helpful - 0
547836 tn?1302832832
get your thyroid TSH checked
Helpful - 0
Avatar universal
The first shot I did,fever,headache and chills but no burning,get it check
Helpful - 0
476246 tn?1418870914
Are you drinking enough water? You need to drink loads.

I remember having some kind of similar feeling, only in the very beginning of tx, but it was more hypersensitivity on the skin than feeling heat. Clothes were uncomfortable. I'm pretty sure it's the interferon. It gives you strange sensations. After that my skin was very sensitive to the touch, which turned out to actually be quite nice and sensual.

I hope that it will subside very soon.

Hugs, Marcia
Helpful - 0
92903 tn?1309904711
Clothes were uncomfortable. I'm pretty sure it's the interferon.

Could also have been the latex and heels in summer. Not always the best choice.
Helpful - 0
476246 tn?1418870914
You forgot to mention the whip..  ;-p
Helpful - 0
92903 tn?1309904711
I don't think the whip should be too uncomfortable,,,,, depending on where you carry it, of course.  
Helpful - 0
Avatar universal
i did not do treatment and now i wish i did.i am now end stage and the treatment would kill me.is anyone out there in end stage,my asctes are horrible and i jave to be drained every 3 weeks.with fluid build up i go up to 198 pounds,65 pounds morethsn i weighed originally.if you are on treatment see it through waiting to go on a list and waitimg to get liver is brutal .i have to wait and get much sicker to get a liver.there is a shortage ,ilive in new england where organ donors are far and few between.
Helpful - 0
Have an Answer?

You are reading content posted in the Hepatitis C Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Answer a few simple questions about your Hep C treatment journey.

Those who qualify may receive up to $100 for their time.
Explore More In Our Hep C Learning Center
image description
Learn about this treatable virus.
image description
Getting tested for this viral infection.
image description
3 key steps to getting on treatment.
image description
4 steps to getting on therapy.
image description
What you need to know about Hep C drugs.
image description
How the drugs might affect you.
image description
These tips may up your chances of a cure.
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?